Mikhail Goubko
Àvtomatika i Telemekhanika  
S     Russian version

Mikhail Goubko

Associate Editor

Doctor of Science in Physics and Mathematics, Leading Researcher, Institute for Control Sciences of Russian Academy of Sciences, Moscow, Russia.

Professional Membership:

  • Associate Editor of Journals "Automation and Remote Control", "Zavodskaya Laboratoriya: diagnostika materialov";
  • Deputy Editor-in-Chief of Journal "Large-Scale Systems Control".
Publications: 98 scientific publications.

Awards and Honors:
  • B.L. Ovsievich Memorial Prize, 3rd grade, 2012.
Areas of Interest:
  • Combinatiorial Optimization;
  • Extremal Graph Theory;
  • Game Theory;
  • Mechanism Design.
Personal web-pages: http://mtas.ru/person/detail.php?ID=5274, https://www.researchgate.net/profile/Mikhail_Goubko, http://www.ipu.ru/staff/http%3A//www.ipu.ru/node/210, https://scholar.google.ru/citations?user=J6GooJMAAAAJ.

Selected Publications:
  • Goubko M. V. The Search for Optimal Organizational Hierarchies with Homogeneous Manager Cost Functions // Automation and Remote Control. V. 69, No 1, pp 89-104, 2008.
  • Goubko M. V., Danilenko A. I. An automated routine for menu structure optimization // Proceedings of the 2nd ACM SIGCHI symposium on Engineering interactive computing systems, Berlin, Germany, June 19-23, 2010. p. 67-76.
  • Goubko M.V. Lower-bound Estimate for Cost-sensitive Decision Trees // Preprints of the 18th IFAC World Congress, Milano (Italy), August 28 - September 2, 2011. P. 9005-9010.
  • A.I. Danilenko, M.V. Goubko. Semantic-aware optimization of user interface menus // Automation and Remote Control, August 2013, Volume 74, Issue 8, pp 1399-1411.
  • Goubko M. Minimizing Degree-Based Topological Indices for Trees with Given Number of Pendent Vertices // MATCH Commun. Math. Comput. Chem. 2014. V. 71, No 1. P. 33-46.
  • Volkova I. O., Gubko M. V., Salnikova E. A. Active consumer: Optimization problems of power consumption and self-generation // Automation and Remote Control, 2014, Volume 75, Issue 3. P. 551-562.
  • Goubko M., Gutman I. Degree-based topological indices: Optimal trees with given number of pendents // Applied Mathematics and Computation. V. 240, 1 August 2014, P. 387–398.
  • M. Goubko, T. Reti. Note on Minimizing Degree-Based Topological Indices of Trees with Given Number of Pendent Vertices // MATCH Commun. Math. Comput. Chem. 2014. V. 72, No 3. pp. 633-639.
  • M. Goubko, C. Magnant, P. Salehi Nowbandegani, I. Gutman. ABC Index of Trees with Fixed Number of Leaves, MATCH Commun. Math. Comput. Chem., 2015, V. 74, No 3. P. 705-710.

ICS RAS 2016